# SDR DALA2021092805844

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,532 hours, 39,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DENT ON EXTERNAL FUSELAGE SKIN STA 1669 BTW S-23R AND 24R. CORRECTIVE ACTION: SUMMARY OF N.R.C 00017. DENT ON EXTERNAL FUSELAGE SKIN STA 1669 BTW S-23R AND 24R WAS REPAIRED. PER. ETI-57-21-417 REVISION 5 AND ER/A 593734-14, REV. ORIGINAL. SECTION I: PERMANENT REPAIR. (1961386)
